# SDR 9JLA2014013003586

- Difficulty date: January 29, 2014
- Submitted: January 30, 2014
- Operation: Air carrier
- Aircraft: N560HN
- Make and model: Cessna 560XL
- Aircraft serial: 5605015
- Aircraft time: 2,905 hours, 2,322 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 661705229
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFTER ARRIVING AT THEIR DESTINATION & DURING THEIR POST FLIGHT INSPECTION THEY NOTED FLUID LEAKING FROM AN AFT FUSELAGE DRAIN & DETERMINED THAT IT WAS HYD FLUID.  HYD RETURN LINE LOCATED IN THE HYD FILTER PANEL AREA FAILED CAUSING THE LEAK.  THE FAILED HYD RETURN LINE PN 6617052-29 WAS REMOVED & A NEW RETURN LINE WAS INSTALLED.  THE BELLY WAS WASHED OUT & FUNCTIONS WERE COMPLETED.  THE ACFT WAS RETURNED TO SERVICE.
